Consistency of restricted maximum likelihood estimators of principal components

Paul, Debashis, Peng, Jie . The Annals of Statistics 2009. 37 (3) :1229-1271

Locate this article in:

Bibtex

@article{CIS-234917,
  Author = {Paul, Debashis and Peng, Jie},
  Title = {Consistency of restricted maximum likelihood estimators of principal components},
  Journal = {The Annals of Statistics},
  Volume = {37},
  Number = {3},
  Year = {2009},
  Pages = {1229--1271},
  Keywords = {Principal component analysis, Stiefel manifold, High-dimensional data, functional data analysis, intrinsic geometry}
}

Similar articles